# SDR AALA201901229003

- Difficulty date: January 16, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 14,930 hours, 7,161 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FORWARD R1 DOOR DAMPER CYLINDER PRESSURE TO BE LOW.  MAINTENANCE CHARGED THE CYLINDER IAW AMM 52-10-00, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK, NO LEAKS NOTED.
